# SDR COMA0760729

- Difficulty date: December 14, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 19,920 hours, 17,515 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5682 - RECEIVED A STALL FAIL CAUTION MESSAGE AFTER TAKEOFF, FLIGHT RETURNED TO CVG.  CLEARED DEBRIS FROM LEFT AOA CANE AND RESET THE STALL COMPUTER SYSTEM.
